Publication
Title
Unramified reductors of filtered and graded algebras
Author
Abstract
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2008
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
15:4(2008), p. 625-634
ISI
000261904600004
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 30.04.2009
Last edited 03.09.2018
To cite this reference